Commuting Toeplitz Operators with Harmonic Symbols on A2(¯D,dμ)
Year: 2009
Author: Chunmei Wang
Communications in Mathematical Research , Vol. 25 (2009), Iss. 2 : pp. 165–176
Abstract
For any given symmetric measure µ on the closed unit disk ¯D, we apply the Berezin transform to characterizing semi-commuting and commuting Toeplitz operators with bounded harmonic symbols on A2(¯D,dμ).
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2009-CMR-19303
Communications in Mathematical Research , Vol. 25 (2009), Iss. 2 : pp. 165–176
Published online: 2009-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 12
Keywords: symmetric measure Toeplitz operator Berezin transform.
Author Details
Chunmei Wang Email